Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Boundedness properties for linear ordinary differential equations


Author: David Lowell Lovelady
Journal: Proc. Amer. Math. Soc. 41 (1973), 193-196
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1973-0328202-7
MathSciNet review: 0328202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In comparing a linear equation and the associated nonhomogeneous equation, it is shown that if every bounded forcing function and every $ {\mathcal{L}^1}$ forcing function yields at least one bounded solution, then the bounded subset of the solution family of the homogeneous equation is uniformly ultimately bounded.


References [Enhancements On Off] (What's this?)

  • [1] S. R. Bernfeld, Perturbing uniform ultimate bounded differential systems, SIAM J. Math. Anal. 3 (1972), 358-370. MR 0310363 (46:9464)
  • [2] R. Conti, On the boundedness of solutions of ordinary differential equations, Funkcial. Ekvac. 9 (1966), 23-26. MR 37 #3102. MR 0227518 (37:3102)
  • [3] W. A. Coppel, On the stability of ordinary differential equations, J. London Math. Soc. 39 (1964), 255-260. MR 29 #1393. MR 0164094 (29:1393)
  • [4] -, Stability and asymptotic behaviour of differential equations, Heath, Boston, Mass., 1965. MR 32 #7875. MR 0190463 (32:7875)
  • [5] V. A. Staikos, A note on the boundedness of solutions of ordinary differential equations, Boll. Un. Mat. Ital. (4) 1 (1968), 256-261. MR 37 #1704. MR 0226114 (37:1704)
  • [6] P. Talpalaru, Quelques problèmes concernant l'équivalence asymptotique des systèmes différentiels, Boll. Un. Mat. Ital. (4) 4 (1971), 164-186. MR 0298149 (45:7201)
  • [7] T. Yoshizawa, Stability theory by Liapunov's second method, Publ. Math. Soc. Japan, no. 9, Math. Soc. Japan, Tokyo, 1966. MR 34 #7896. MR 0208086 (34:7896)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0328202-7
Keywords: Uniform boundedness, uniform ultimate boundedness, evolution systems
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society